Title | Patterns of speciation in the yucca moths: parallel species radiations within the Tegeticula yuccasella species complex |
---|---|
Authors: | Althoff, D. A.;Segraves, K. A.;Leebens-Mack, J.;Pellmyr, O. |
Publication Type | Journal Article |
Year of Publication: | 2006 |
Volume: | 55 |
Pagination: | 398-410 |
Accession Number: | JRN34 |
Published
Top Stories
Strengthen Mentoring Skills
Ten years later: an LTER synthesis working group leads to discovery and accelerates four careers
From Manhattan to the Arctic Tundra: 3 student’s summer adventure in Alaska
Shrubs Take Over the Prairie: Cascading Changes Reshape Grassland Water Systems
2024 LTER Year in Review: Generating Momentum
Request for Synthesis Proposals 2025
Site Exchange Opportunity
Why Salamanders? A SSALTER Blog Post
Planted prairie strips are safe for native pollinators
DataBits: Conventional Commits